Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having abdominal pain. Lost weight. Billirubin count is 3.9. Suggest

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1979
Answered : 2457 Questions
Hello Doctor
I am having abdominal pain in right side below my rib cage and billirubin count is 3.9
and i lost around 10 kg in 1 and half month ...since i am not eating any fatty food ...iam eating less rice and more fruits and vegetable and drinking lots of water for the past 1 and half month

Initial diagnosis from ultrasound stated that liver size is normal but fatty liver
Alpha Feto protein test is also normal (2.5 ng/ml) XXXXXXX test is also in normal range
Iam worried whether it could be a some other complicated issue, Please advice
Posted Tue, 2 Jul 2013 in Abdominal Pain
Answered by Dr. M Y Shareef 20 minutes later
Hi XXXXXX ! I am Dr Shareef, a general surgeon answering your query.
It would have been more helpful if you would have given the reason for not eating fatty food, and less rice, etc. Are you overweight for which you are dieting ? If you have been diagnosed as Gilbert's syndrome, dieting and consuming less of calories can give rise to increased level of bilirubin in your blood. Fatty liver in the ultrasound abdomen could be a coincidental finding. Once you start consuming normal amount of calories in your diet, the bilirubin level may come down of its own. If however the level increases persistently in spite of that, then I would suggest you to see your family physician/gastroenterologist for further investigations and needful. Wishing you an early recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor